Symplectic 4-manifolds via symplectic surgery on complex surface singularities
Bull. Korean Math. Soc. 2015 Vol. 52, No. 4, 1213-1223
Printed July 31, 2015
Heesang Park and Andr\'{a}s I. Stipsicz
Konkuk University, R\'enyi Institute of Mathematics
Abstract : We examine a family of isolated complex surface singularities whose exceptional curves consist of two complex curves with high genera intersecting transversally. Topological data of smoothings of these singularities are determined. We use these computations to construct symplectic 4-manifolds by replacing neighborhoods of the exceptional curves with smoothings of the singularities.
Keywords : symplectic surgery, surface singularity
MSC numbers : 57R17, 14B05
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd